# SDR UIEA2021040200790

- Difficulty date: April 1, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 93,536 hours, 16,163 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Bolt
- Condition: Missing
- Location: Slide Latch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT HISTORY REPEAT FAULT LAV SMOKE DETECTOR INOP.  IAW SSM26-13-07 REV 52, WDM 26-13-11 REV 52, PERFORMED WIRING CHK, THE RESULT WAS SATISFACTORY, BUT FOUND CONNECTOR SLIDE LATCH BOLT MISSING. REPLACED SLIDE LATCH IAW SWPM 20-72-08 REV 76. IAW AMM 26-13-00-730-801 REV 100 PERFORMED TEST AND RESULT WAS SATIS.
